Scholion.ai

Unbiased estimating equations derived from statistics that are functions of a parameter

D. R. COX

Biometrika · 1993 · Volume 80 · Issue 4

DOI: 10.1093/biomet/80.4.905

Abstract

SUMMARY The formation of a combination of the observed random variables and a parameter of interest ψ having a distribution depending only on ψ provides one approach to the analysis of problems with many nuisance parameters. The condition for the resulting formal maximum likelihood estimating equation for ψ to be unbiased is derived. Applications include a regression model for exponentially distributed random variables with errors in the explanatory variables.

Enable JavaScript for citation tools and additional paper interactions.